Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 89, NWS Milwaukee, WI

June 28, 2017Dane County, Jefferson County, Wisconsin

NWS Milwaukee, WI issued this severe thunderstorm warning at Jun 28, 2017, 7:08 PM CDT for Dane County, Jefferson County, Wisconsin. It was in force for 67 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 28, 2017, 7:08 PM CDT (00:08 UTC)
Expired
Jun 28, 2017, 8:15 PM CDT
In force
67 min
Issued by
NWS Milwaukee, WI
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Dane County, WI, Jefferson County, WI

The radar

The Milwaukee radar (KMKX), 47 km from the middle of the area, began a volume at 00:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 28, 7:10 PM CDTTSTM WND DMG3 Ssw Mcfarland, WITREES SNAPPED AND UPROOTED.
Jun 28, 7:25 PM CDTTSTM WND DMG4 Ese Mcfarland, WI3 FOOT DIAMETER TREE SNAPPED.
Jun 28, 7:25 PM CDTTSTM WND DMGWaterloo, WI2.5 FOOT TREE TRUNK SNAPPED.
Jun 28, 7:40 PM CDTTSTM WND DMGFort Atkinson, WISEVERAL LARGE BRANCHES DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 28, 5:14 PM CDTTornado WatchSPC4 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 0.1 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2017-06-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 14 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2017-06-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 0 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
14 J/kg
Mixed-layer CIN
-99 J/kg
Mixed-layer LCL
648 m above ground
0-6 km bulk shear
0 kt
0-1 km storm-relative helicity
0 m²/s²
0-3 km storm-relative helicity
0 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

876 
WUUS53 KMKX 290008
SVRMKX
WIC025-055-290115-
/O.NEW.KMKX.SV.W.0089.170629T0008Z-170629T0115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Milwaukee/Sullivan WI
708 PM CDT WED JUN 28 2017

The National Weather Service in Milwaukee/Sullivan has issued a

* Severe Thunderstorm Warning for...
  Eastern Dane County in south central Wisconsin...
  Jefferson County in southeastern Wisconsin...

* Until 815 PM CDT

* At 708 PM CDT, severe thunderstorms were located along a line
  extending from 6 miles southwest of Columbus to near Brooklyn,
  moving southeast at 50 mph.

  HAZARD...60 mph wind gusts and penny size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to roofs, siding, and trees. 

* Locations impacted include...
  Madison, Sun Prairie, Fitchburg, Watertown, Whitewater, Stoughton,
  Fort Atkinson, Waunakee, Verona, Oregon, Jefferson, McFarland,
  Monona, Windsor, Lake Mills, Edgerton, Marshall, Waterloo, Deforest
  and Cottage Grove.

People attending Concerts on the Square in Madison should seek safe
shelter immediately!

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A tornado watch remains in effect until 1000 PM CDT for south central
and southeastern Wisconsin.

LAT...LON 4285 8937 4286 8937 4286 8958 4328 8934
      4328 8901 4320 8901 4320 8854 4284 8855
TIME...MOT...LOC 0008Z 312DEG 42KT 4329 8913 4285 8942 

HAIL...0.75IN
WIND...60MPH
 
$$

GEHRING
5 follow-up statements
609 
WWUS53 KMKX 290021
SVSMKX

Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
721 PM CDT WED JUN 28 2017

WIC025-055-290115-
/O.CON.KMKX.SV.W.0089.000000T0000Z-170629T0115Z/
Dane WI-Jefferson WI-
721 PM CDT WED JUN 28 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR EASTERN DANE AND JEFFERSON COUNTIES...

At 720 PM CDT, severe thunderstorms were located along a line
extending from near Waterloo to near Deerfield to near Brooklyn,
moving east at 55 mph.

HAZARD...60 mph wind gusts and penny size hail. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Madison, Sun Prairie, Fitchburg, Watertown, Whitewater, Stoughton,
Fort Atkinson, Waunakee, Verona, Oregon, Jefferson, McFarland,
Monona, Windsor, Lake Mills, Edgerton, Marshall, Waterloo, Deforest
and Cottage Grove.

People attending Concerts on the Square in Madison should seek safe
shelter immediately!

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A tornado watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms. Although a tornado is not
immediately likely, if one is spotted act quickly and move to a place
of safety inside a sturdy structure, such as a basement or small
interior room.

&&

A tornado watch remains in effect until 1000 PM CDT for south central
and southeastern Wisconsin.

LAT...LON 4285 8937 4286 8937 4286 8958 4328 8934
      4328 8901 4320 8901 4320 8854 4284 8855
TIME...MOT...LOC 0020Z 274DEG 47KT 4322 8903 4310 8904 4288 8930 

HAIL...0.75IN
WIND...60MPH
 
$$

HENTZ
928 
WWUS53 KMKX 290030
SVSMKX

Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
730 PM CDT WED JUN 28 2017

WIC025-055-290115-
/O.CON.KMKX.SV.W.0089.000000T0000Z-170629T0115Z/
Dane WI-Jefferson WI-
730 PM CDT WED JUN 28 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR EASTERN DANE AND JEFFERSON COUNTIES...

At 729 PM CDT, severe thunderstorms were located along a line
extending from near Waterloo to Lake Mills to near Stoughton, moving
east at 55 mph.

HAZARD...60 mph wind gusts and penny size hail. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Watertown, Whitewater, Stoughton, Fort Atkinson, Jefferson, Lake
Mills, Edgerton, Marshall, Waterloo, Cottage Grove, Johnson Creek,
Deerfield, Palmyra, Cambridge, Brooklyn, Lake Ripley, Lake
Koshkonong, Ixonia, Rome and Albion.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A tornado watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms. Although a tornado is not
immediately likely, if one is spotted act quickly and move to a place
of safety inside a sturdy structure, such as a basement or small
interior room.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

A tornado watch remains in effect until 1000 PM CDT for south central
and southeastern Wisconsin.

LAT...LON 4285 8937 4286 8937 4328 8911 4328 8901
      4320 8901 4320 8854 4284 8855
TIME...MOT...LOC 0029Z 271DEG 47KT 4318 8893 4309 8888 4292 8912 

HAIL...0.75IN
WIND...60MPH
 
$$

HENTZ
455 
WWUS53 KMKX 290043
SVSMKX

Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
743 PM CDT WED JUN 28 2017

WIC025-055-290115-
/O.CON.KMKX.SV.W.0089.000000T0000Z-170629T0115Z/
Dane WI-Jefferson WI-
743 PM CDT WED JUN 28 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR SOUTHEASTERN DANE AND JEFFERSON COUNTIES...

At 742 PM CDT, severe thunderstorms were located along a line
extending from near Watertown to 6 miles southeast of Johnson Creek
to Lake Koshkonong, moving east at 55 mph.

HAZARD...60 mph wind gusts and penny size hail. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Watertown, Whitewater, Fort Atkinson, Jefferson, Lake Mills,
Edgerton, Waterloo, Johnson Creek, Deerfield, Palmyra, Cambridge,
Lake Ripley, Lake Koshkonong, Ixonia, Rome, Albion, Milford, Hebron,
Sullivan and Utica.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A tornado watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms. Although a tornado is not
immediately likely, if one is spotted act quickly and move to a place
of safety inside a sturdy structure, such as a basement or small
interior room.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

A tornado watch remains in effect until 1000 PM CDT for south central
and southeastern Wisconsin.

LAT...LON 4285 8920 4320 8901 4320 8854 4284 8855
TIME...MOT...LOC 0042Z 279DEG 49KT 4314 8868 4302 8867 4290 8895 

HAIL...0.75IN
WIND...60MPH
 
$$

HENTZ
525 
WWUS53 KMKX 290058
SVSMKX

Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
758 PM CDT WED JUN 28 2017

WIC025-290107-
/O.CAN.KMKX.SV.W.0089.000000T0000Z-170629T0115Z/
Dane WI-
758 PM CDT WED JUN 28 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN DANE COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A tornado watch remains in effect until 1000 PM CDT for southeastern
Wisconsin.

LAT...LON 4285 8897 4319 8872 4320 8854 4284 8855
TIME...MOT...LOC 0057Z 318DEG 30KT 4310 8856 4293 8857 4286 8885 

$$

WIC055-290115-
/O.CON.KMKX.SV.W.0089.000000T0000Z-170629T0115Z/
Jefferson WI-
758 PM CDT WED JUN 28 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR JEFFERSON COUNTY...

At 757 PM CDT, severe thunderstorms were located along a line
extending from near Oconomowoc to near Palmyra to near Fort Atkinson,
moving southeast at 35 mph.

HAZARD...60 mph wind gusts and penny size hail. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Watertown, Whitewater, Fort Atkinson, Jefferson, Johnson Creek,
Palmyra, Lake Koshkonong, Ixonia, Rome, Hebron, Sullivan,
Pipersville, Helenville, Nws Milwaukee/sullivan and Lake Lac La
Belle.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A tornado watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms. Although a tornado is not
immediately likely, if one is spotted act quickly and move to a place
of safety inside a sturdy structure, such as a basement or small
interior room.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

A tornado watch remains in effect until 1000 PM CDT for southeastern
Wisconsin.

LAT...LON 4285 8897 4319 8872 4320 8854 4284 8855
TIME...MOT...LOC 0057Z 318DEG 30KT 4310 8856 4293 8857 4286 8885 

HAIL...0.75IN
WIND...60MPH
 
$$

HENTZ
427 
WWUS53 KMKX 290105
SVSMKX

Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
805 PM CDT WED JUN 28 2017

WIC055-290115-
/O.EXP.KMKX.SV.W.0089.000000T0000Z-170629T0115Z/
Jefferson WI-
805 PM CDT WED JUN 28 2017

...THE SEVERE THUNDERSTORM WARNING FOR JEFFERSON COUNTY WILL EXPIRE
AT 815 PM CDT...
    
The storms which prompted the warning have weakened below severe
limits, and have exited the warned area. Therefore the warning will
be allowed to expire.  However heavy rain is still possible with
these thunderstorms.

A tornado watch remains in effect until 1000 PM CDT for southeastern
Wisconsin.

LAT...LON 4285 8897 4319 8872 4320 8854 4284 8855
TIME...MOT...LOC 0105Z 312DEG 42KT 4304 8847 4287 8848 4280 8876 

$$

HENTZ

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 28, 7:06 PM CDT, 2 minutes earlier.

Area forecast discussion, Jun 28, 7:06 PM CDT, 2 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Milwaukee/Sullivan WI
706 PM CDT Wed Jun 28 2017

.UPDATE...

A tornado watch is in effect until 10 pm. We just expanded it to
include the lakeshore counties from Ozaukee south because the
storms look like they'll sustain themselves all the way to the
lake.

All modes of storms are expected this evening. The deep layer and
low level shear are very strong. There is just enough CAPE to
sustain these storms. Conditions are favorable for tornadoes. We
are seeing mainly linear storms, but also some supercells in the
vicinity. There are notches developing in the lines, so we are
keeping eyes out for circulations.

Very heavy rain with these storms, but there is a general
southeast movement, so no flash flood warnings at this time. May
need to issue urban and small stream flood advisory.

The storms you see on radar are
probably the only ones we'll see, but there is still a chance
through just after midnight due to lingering instability and warm
air advection.

&&

.AVIATION(00Z TAFS)...

Storms early in the evening. Keep an eye on radar. Very heavy
rain. Strong winds are expected on leading edge of storms, hail
possible, tornado possible. The storms you see on radar are
probably the only ones we'll see, but there is still a chance
through just after midnight due to lingering instability and warm
air advection.

&&

.PREV DISCUSSION... (Issued 342 PM CDT Wed Jun 28 2017)

SHORT TERM...

Tonight...Forecast Confidence is Medium.

There is a round of thunderstorms across south central and
southeast WI right now. These are fueled by persistent warm air
advection and strong moisture transport. The ML CAPE is on the
rise and storms are starting to get a little more height to them.
Still not tall enough for severe. The storms moving into southeast
WI actually has sunshine, so that will help sustain them as they
move through.

The next round of thunderstorms approaching from IA will have the
potential to be severe. These should arrive in Madison around 5 to
6 pm. However, the low clouds that are hanging around all day are
not helping the instability situation and these storms may just
be a large multi-cell cluster by the time they reach south central
WI. Time will tell.

More storms could move through southern WI as late as midnight,
but these have a much lower chance of being severe.

Thursday through Sunday...Forecast confidence medium.

A low pressure area will move across the nrn Great Lakes and
Ontario, Canada for Thu-Thu nt while its trailing cold front
slowly moves across srn WI. Meanwhile a shortwave trough will
approach from the wsw on Thu bringing another round of convection
to far srn WI Thu aft-eve.

As the front drops swd into IL and Lower MI late Thu nt into Fri,
another shortwave trough and wave of low pressure will track
along the front bringing yet another round of convection for much
of srn WI, heaviest in se WI.

On Sat, wnwly flow will prevail with a weak cold front for the
afternoon and evening with isolated to sct tstorm development
possible. A weak ridge of high pressure will follow late Sat nt
into Sun.

Temps and humidity during this period will be near seasonal
normals.

LONG TERM...Monday through Wednesday...Forecast confidence low.

The models differ on the overall evolution of the synoptic pattern
and a wavering frontal boundary. Chances of showers and storms
will continue with the possibility of a stationary front in the
vicinity of srn WI.

AVIATION(18Z TAFS)...

Ceilings will gradually improve from west to east this afternoon
as we get better mixing and more heating. Plan on gusty southerly
winds as well.

We are still expecting a couple more rounds of thunderstorms.
There will be some scattered storms through late afternoon, then a
larger area of storms should approach south central WI late this
afternoon which could be severe. There is yet another chance for
storms during the evening hours which could also be strong.

MARINE...

The increasing southerly winds are delayed this afternoon due to
the morning showers, but they are starting to come up now. Winds
and waves will remain high through much of the night. A small
craft advisory is in effect.

Westerly wind gusts will approach small craft advy levels Thu
afternoon.

BEACHES...

A Beach Hazard Statement is in effect from Port Washington to
Sheboygan. Breezy southerly winds and high waves will bring a
high swim risk to the Sheboygan county beaches. Winds will be a
bit more off shore and waves will be lower south of that area.
However, a moderate swim risk covers all of southeast Wisconsin
Lake Michigan beaches.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...Beach Hazards Statement until 4 AM CDT Thursday for WIZ052.

LM...Small Craft Advisory until 6 AM CDT Thursday for LMZ643>646.

&&

Update...Cronce
Tonight/Thursday and Aviation/Marine...Cronce
Thursday Night through Wednesday...Gehring
Hazardous weather outlook, Jun 28, 5:26 PM CDT, 1 hour 42 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Milwaukee/Sullivan WI
526 PM CDT Wed Jun 28 2017

WIZ046-047-051-052-056>060-062>072-291200-
Marquette-Green Lake-Fond Du Lac-Sheboygan-Sauk-Columbia-Dodge-
Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee-
Lafayette-Green-Rock-Walworth-Racine-Kenosha-
526 PM CDT Wed Jun 28 2017

This Hazardous Weather Outlook is for portions of east central
Wisconsin, south central Wisconsin, and southeast Wisconsin.

.DAY ONE...Tonight

A Tornado Thunderstorm Watch is in effect for most of southern
Wisconsin through late evening. Storms will produce heavy rain and
may produce damaging winds, large hail, or a tornado.

A small threat of flash flooding also exists as some areas may
see repeated rounds of thunderstorms and heavy rain.

A Beach Hazard Statement is in effect into tonight for beaches in
Sheboygan County. Breezy southerly winds and high waves will
result in dangerous rip, structural, and longshore currents.

.DAYS TWO THROUGH SEVEN...Thursday through Wednesday

Thunderstorms are possible at times from Friday through Tuesday as
multiple low pressure systems move through the region.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will be needed Tonight.

LMZ643>646-291200-
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
526 PM CDT Wed Jun 28 2017

This Hazardous Weather Outlook is for portions of Lake Michigan.

.DAY ONE...Tonight

A Small Craft Advisory is in effect through tonight due to breezy
southerly winds and high waves.

Thunderstorms are likely late through late evening. Some of these
storms may be severe during this time.

.DAYS TWO THROUGH SEVEN...Thursday through Wednesday

Thunderstorms are possible at times from Friday through Tuesday
as multiple low pressure systems move through the region.

Cronce

www.weather.gov/mkx

In the hours before

Local storm report, Jun 28, 6:25 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
625 PM CDT WED JUN 28 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0602 PM     TSTM WND DMG     4 N REWEY               42.90N 90.40W
06/28/2017                   IOWA               WI   LAW ENFORCEMENT

            SEVERAL POWER POLES SNAPPED.

&&

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 28, 7:10 PM CDTAreal Flood AdvisoryMKXLafayette110 min
Jun 28, 7:11 PM CDTSevere Thunderstorm WarningMKXColumbia, Dodge34 min
Jun 28, 7:18 PM CDTFlash Flood WarningMKXLafayette3 hr
Jun 28, 7:22 PM CDTSevere Thunderstorm WarningMKXRock38 min
Jun 28, 7:38 PM CDTTornado WarningMKXRock22 min
Jun 28, 7:45 PM CDTSevere Thunderstorm WarningMKXWaukesha45 min
Jun 28, 7:47 PM CDTSevere Thunderstorm WarningMKXWalworth43 min
Jun 28, 8:13 PM CDTSpecial Marine WarningMKX92 min
Jun 28, 8:16 PM CDTSpecial Weather StatementMKXKenosha, Milwaukee, Racine44 min
Jun 28, 8:21 PM CDTAreal Flood AdvisoryMKXMilwaukee, Waukesha114 min
Jun 28, 8:26 PM CDTSevere Thunderstorm WarningMKXKenosha, Racine34 min
Jun 28, 9:59 PM CDTSpecial Weather StatementMKXLafayette31 min
Jun 28, 10:20 PM CDTSevere Thunderstorm WarningMKXLafayette25 min
Jun 28, 10:44 PM CDTSevere Thunderstorm WarningMKXGreen, Lafayette31 min
Jun 28, 11:04 PM CDTSpecial Weather StatementMKXDane26 min
Jun 28, 11:13 PM CDTSevere Thunderstorm WarningMKXGreen32 min
Jun 28, 11:30 PM CDTSpecial Weather StatementMKXJefferson30 min
Jun 28, 11:38 PM CDTSevere Thunderstorm WarningMKXGreen, Rock23 min
Jun 29, 12:00 AM CDTSpecial Weather StatementMKXWaukesha30 min
Jun 29, 12:13 AM CDTSpecial Weather StatementMKXGreen, Rock, Walworth32 min
Jun 29, 12:51 AM CDTSpecial Weather StatementMKXRock, Walworth24 min
Jun 29, 1:15 AM CDTSpecial Weather StatementMKXWalworth60 min
Jun 29, 1:39 AM CDTSevere Thunderstorm WarningMKXKenosha, Racine, Walworth34 min
Jun 29, 1:45 AM CDTSpecial Marine WarningMKX90 min
Jun 29, 11:29 AM CDTRiver Flood WarningMKXKenosha3 days
Jun 29, 6:23 PM CDTRiver Flood WarningMKXGreen, Rock22 hr

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.